# SDR 7C7A2022041800015

- Difficulty date: March 18, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 44,861 hours, 48,998 cycles
- System (JASC): 1497 · Miscellaneous Wiring
- Part: Cable Assy
- Part number: MS3476L2255P
- Part serial: NA
- Condition: Corroded
- Location: Zone 600
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTO FEATHER FAILED TO ARM ON TAKEOFF. TAKE OFF ABORTED. FOUND CORRODED CANNON PLUG 9811-P14 AT R/H WING ROOT. THE PROBLEM WAS AT FIRST GLANCE THE CANNON PLUG LOOKED FINE. THIS MADE IT DIFFICULT TO TROUBLESHOOT.  AFTER REMOVING THE HEAT SHRINK PROTECTING THE BACK SIDE OF THE CANNON PLUG WAS THE CORROSION REVEALED. THE HEAT SHRINK SEEMED TO HOLD IN THE MOISTURE, AND BEING IN THE WING ROOT, DEICE FLUID IN THE AREA CAN ADD TO THE PROBLEM. LOGGED IN OUR SYSTEM AS 7H-NRW-27089 WITH PICTURES OF CORRODED PART. OPEN THIS CANNON PLUG UP TO CHECK ITS CONDITION FOR HIDDEN CORROSION AS PART OF TROUBLESHOOTING THIS ITEM.
